# SDR 801DM0009

- Difficulty date: May 3, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,784 hours, 11,171 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 163000105
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LAND 3 AILERON SERVO FCCR MESSAGE ON MCDP.  REMOVED AND INSTALLED SERVICEABLE AILERON LATERAL CONTROL SERVO.  ADJUSTMENT, TEST, LEAK AND OPS CHECK GOOD IAW MM 22-13-03.
